RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 2, Pages 439–447 (Mi nd50)  

Classical works. Reviews

О математическом описании ударов в бильярдной игре (Комментарий к переводу статьи А. Резаля)

A. P. Ivanov

Moscow Institute of Physics and Technology

Full text: PDF file (143 kB)
References: PDF file   HTML file

Document Type: Critic, bibliography

Citation: A. P. Ivanov, “О математическом описании ударов в бильярдной игре (Комментарий к переводу статьи А. Резаля)”, Nelin. Dinam., 6:2 (2010), 439–447

Citation in format AMSBIB
\Bibitem{Iva10}
\by A.~P.~Ivanov
\paper О математическом описании ударов в бильярдной игре (Комментарий к переводу статьи А.~Резаля)
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 2
\pages 439--447
\mathnet{http://mi.mathnet.ru/nd50}


Linking options:
  • http://mi.mathnet.ru/eng/nd50
  • http://mi.mathnet.ru/eng/nd/v6/i2/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:182
    Full text:90
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019